MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CLINICAL CHEMISTRY

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CLINICAL CHEMISTRY
Catalog Number 6844461
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that reproducible, higher-than-expected troponin es results were obtained from four different patient samples when using vitros immunodiagnostic products troponin i es (tropi es) reagent pack, lot: 6390 on a vitros xt 7600 integrated system.The results were considered discordant when compared to repeat results obtained from the same patient samples on a second vitros xt 7600 integrated system.Additionally, higher than expected vitros tropi es lot: 6390 results were obtained during a precision test using specialty diluent fluid (known troponin free sample).The assignable cause of the higher-than-expected results was likely an instrument issue related to incubator contamination.The results of two vitros tropi es within run precision tests performed on the vitros instrument by the customer were not within ortho acceptable guidelines.It was established that the customer was not performing routine cleaning and maintenance on the vitros xt 7600 integrated system in accordance with ortho guidelines.An ortho senior field engineer (sfe) visited the customer site and performed service and maintenance actions, including a deep cleaning of the microwell incubator, replaced all wet signal reagent components.Following these actions, the ortho sfe conducted a within-run vitros tropi es precision test on the instrument, which yielded acceptable results, indicating that the service actions restored the vitros analyzer to expected performance.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report reproducible, higher-than-expected troponin es results obtained from four different patient samples when using vitros immunodiagnostic products troponin i es (tropi es) reagent pack, lot: 6390 on a vitros xt 7600 integrated system.The results were considered discordant when compared to repeat results obtained from the same patient samples on a second vitros xt 7600 integrated system.Additionally, higher than expected vitros tropi es lot: 6390 results were obtained during a precision test using specialty diluent fluid (known troponin free sample).Vitros xt 7600 integrated system: s/n: (b)(6) (j1) patient 1, vitros tropi es result of 0.069 ng/ml versus the expected result of <0.012 ng/ml patient 2, vitros tropi es results of 0.087, 0.072, and 0.075 ng/ml versus the expected result of <0.012 ng/ml patient 3, vitros tropi es results of 0.078 and 0.057 ng/ml versus the expected result of <0.012 ng/ml patient 4, vitros tropi es result of 0.073 ng/ml versus the expected result of <0.012 ng/ml vitros tropi es precision results of 0.061, 0.059 and 0.067 ng/ml versus the expected result of <0.012 ng/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The reproducible higher-than-expected vitros tropi es results were not reported from the laboratory.There was no allegation of harm as a result of the event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number: (b)(4).

Brand Name
VITROS XT 7600 INTEGRATED SYSTEM
Common Device Name
CLINICAL CHEMISTRY
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24799596
Report Number1319681-2026-00021
Device Sequence Number21216903
Product Code JJE
UDI-Device Identifier10758750031610
UDI-Public(01)10758750031610
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown